# SDR 3JWY2020011300000

- Difficulty date: January 13, 2020
- Submitted: March 2, 2020
- Operation: General aviation
- Filed by: Jetworks Limited, repair station 3JWY419C
- Aircraft: N542AP
- Make and model: Amd FALCON2000EX
- Aircraft serial: 089
- Aircraft time: 4,055 hours, 3,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Part number: UK14500771JWLFAB
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,055 hours, 3,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REGISTRATION: N542AP  AIRCRAFT TYPE: FALCON 2000EX EASY - JETWORKS PART 145.00771 & FAA 3JWY419P - DEVIATION FROM JETWORKS LTD EASA/FAA APPROVED PROCEDURES BY EMPLOYING A SUB-CONTACTOR NFF WITH NO AUTHORITY TO ISSUE A DUAL RELEASE EASA/FAA FORM 1. THE NDT INSPECTION TECHNIQUE WAS CORRECTLY APPLIED BY NFF AS SPECIFIED BY THE STC HOLDER, BUT INCORRECT CERTIFICATION TO SUPPORT THE NDT INSPECTION AS NFF DID NOT HOLD THE APPROPRIATE EASA D1 RATING TO ENABLE A FORM 1 EASA/FAA DUAL RELEASE.                                                                                                                      DETAIL OF REJECTED REPAIR:    DYE PENETRANT INSPECTION TO A SMALL T/E FILLER SECTION (WEDGE) A PART OF A REPAIR OF API WINGLET CORRODED AREA.   DYE PENETRANT INSPECTION CARRIED OUT BY NFF PRECISION HOLDING EN9100-2016 WITH EN4179 CERTIFICATION.                                                              N542AP RELEASED TO SERVICE 13 FEBRUARY 2020 UNDER FAA 3JWY419P. INTERNAL FAA AUDIT BY THE JWL QUALITY MANAGER INCLUDES A LEVEL 1 EASA/FAA AUDIT FINDING RESULTING IN N542AP BEING GROUNDED IN ORDER TO RE-INSPECT THE FABRICATED PART TO BE SUPPORTED BY A FORM 1 DUAL RELEASE AS REQUIRED BY FAA MAG CHANGE 7. FORM 1 EASA/FAA DUAL RELEASE ISSUED ON 19 FEB 2020 AND THE AIRCRAFT RETURNED TO SERVICE UNDER FAA 3JWY419P.   LEVEL 1 AUDIT FINDING CHANGED TO A LEVEL 2 WITH THE INVESTIGATION OF ROOT CAUSE AND PREVENTATIVE ACTION ONGOING.
